BibTeX record: journals/jsc/Belinfante03

download as .bib file

@article{DBLP:journals/jsc/Belinfante03,
  author    = {Johan G. F. Belinfante},
  title     = {Computer proofs about finite and regular sets: the unifying concept
               of subvariance.},
  journal   = {J. Symb. Comput.},
  year      = {2003},
  volume    = {36},
  number    = {1-2},
  pages     = {271--285},
  url       = {http://dx.doi.org/10.1016/S0747-7171(03)00023-3},
  doi       = {10.1016/S0747-7171(03)00023-3},
  timestamp = {Tue, 02 Sep 2014 23:25:29 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsc/Belinfante03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}